# SDR 2009FA0001053

- Difficulty date: June 17, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N8119H
- Make and model: Piper PA-28-161
- Aircraft serial: 288016127
- Engine: Lyc O320*
- Propeller: Snsnch 74DM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6
- Condition: Cut
- Location: Tire
- Part time: 26 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE WENT FLAT ON RAMP (PARKED).  TIRE OK.  INNER TUBE CUT ON OUTER SIDEWALL.
